Follow Us
https://www.thebody.com/category/hormone-hiv
Physical Health Issues

Hormone-Related Issues and HIV

The Latest

Q&A: Ask the Experts

Sprem Count

I am a 50 year old male with AIDS. My CD4 count is 1100 and my viral load is under 20\. I am taking Descovy, Sustiva, Metformin, Gabapentin, and multivitamins. My semen is clear and watery and limited when I ejaculate. How can I increase my sperm cou...

Q&A: Ask the Experts

impotence

hi Doc. I have switched from Odimune to Trivenz. at times i struggled to have an erection (weak erection) but when i was using odimune i had no problem. might this be caused by Trivenz.

Q&A: Ask the Experts

Sperm is very light greenish, is it a sign of HIV?

I have just noticed. My sperm is no more white. But very light greenish! It used to be brownish. Is it because I didn't have sex after years? Or is it sickness? 3 years ago I had Toxoplasma. Causing my right part of the body to resemble stroke. What ...

Q&A: Ask the Experts

Truvada and hight level of libido.

I'm unther truvada treatment as a prep medication for 4 mounts all ready. My feel like I need to have sex more often with my partner. My body got more muscle and honestly I been having sex or I have to masturvastes because I feel the urgent of that. ...

Q&A: Ask the Experts

HIV Positive

Hi i am HIV positive and pregnant as well. Is the odimune good to be used on my situation? And what are the site effect?

Q&A: Ask the Experts

imacure ejaculation

Doctor am samuel i have aproblem with immacure ejaculation,i ejaculate in just one-two minutes en am hiv positive can it be the cause

Q&A: Ask the Experts

trying to conceive with HIV

Hello Dr Im 31 years old trying to conceive in 2013 I had epitoc though before I did took out fibroid all the years until now I have been diagnosed with cyst, fibrosis and endometriosis I did all myomectome operations and recently the dr said he mana...

Q&A: Ask the Experts

Erectile dysfunction

I am on pep it's my 14 day and I feel like there is a erectile dysfunction or loss of sex interest is it a sidedeffect of pep. Is it long term Please advise

Q&A: Ask the Experts

Tribuus and Increased Libido

Im a 43 year old female with three adult children, who has been on Tribuss for several years. I broke up with my boyfriend last year September 2015 and was never really keen on having sex and can't even remember having an orgasm or let alone what it ...

Q&A: Ask the Experts

sex drive

Does odimune affect your sex drive